# SDR CA190528014

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,205 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 296008102
- Condition: Warning Light
- Location: Fuel Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 24-MAY-2019 THE FLIGHT CREW REPORTED THE #2 FUEL PRESSURE CAUTION LIGHT ILLUMINATING ON DEPARTURE AND INITIATED AN AIR TURNBACK TO THE AIRPORT OF ORIGIN. THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW REPLACED THE RIGHT HAND EJECTOR PUMP IAW AMM 28-21-01. HIGH POWER ENGINE RUNS WERE CARRIED OUT AND AFTER NO FAULTS WERE FOUND THE AIRCRAFT WAS DECLARED SERVICEABLE.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190528014)
